Alert archive / Wyoming / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 36, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jun 23, 2008, 12:48 AM MDT for Johnson County, Natrona County, Wyoming. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2008, 12:48 AM MDT (06:48 UTC)
- Expired
- Jun 23, 2008, 1:30 AM MDT
- In force
- 42 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
Counties Johnson County, WY, Natrona County, WY
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 6.8 hours before the alert went out and 312 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 548 J/kg
- Mixed-layer CIN
- -258 J/kg
- Mixed-layer LCL
- 1904 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:56 PM MDT, 8 hours 52 minutes earlier.
Area forecast discussion, Jun 22, 3:56 PM MDT, 8 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 356 PM MDT SUN JUN 22 2008 .SHORT TERM...TONIGHT THROUGH WEDNESDAY A PERSISTENT EXTENSIVE BATCH OF ALTOSTRATUS CLOUDS ASSOCIATED WITH THE VIGOROUS SHORTWAVE THAT BROUGHT ALL THAT LIGHTNING TO NORTHERN CALIFORNIA YESTERDAY KEPT HIGH TEMPERATURES DOWN INTO THE UPPER 70S TO LOW 80S SO FAR IN CENTRAL WYOMING TODAY. THE CRAS SATELLITE MODEL ACTUALLY HAD FORECAST THIS FEATURE FAIRLY WELL. WHERE THERE HAS BEEN MORE SOLAR INSULATION TO THE WEST THERE ARE CONVECTIVE CELLS FORMING OVER EASTERN IDAHO THAT ARE TRACKING NORTHEAST POISED FOR NORTHWEST WY. OTHER THUNDERSTORMS ARE ROLLING OFF THE UINTAS INTO SOUTHWEST SWEETWATER COUNTY WHERE CAPES ARE 2400 J/KG. A WEAK BOUNDARY WILL PUSH SOUTH BEHIND THIS WEATHER FEATURE THIS EVENING AND WILL ACT AS A FOCUS FOR ADDITIONAL THUNDERSTORM ACTIVITY THIS EVENING AS THIS BOUNDARY MOVES SOUTH. ANY ISOLATED THUNDERSTORM DEVELOPMENT WILL LAG BEHIND OVER CENTRAL COMPARED TO THE OTHER AREAS BECAUSE OF THE ABSENCE OF FULL AFTERNOON HEATING THERE. SPC HAS INDICATED OUR NORTHERN CWA TO BE IN A SLIGHT RISK THIS EVENING WHERE CAPES ARE SLATED TO BE 1200J/KG. THE NEXT SHORTWAVE IN THE FLOW NOW OVER EASTERN WASHINGTON AND OREGON WOULD AFFECT WY AFTER MIDNIGHT TONIGHT. THIS FEATURE WILL KEEP SCATTERED THUNDERSTORMS GOING PAST MIDNIGHT TONIGHT ACROSS NORTHERN WY. THE NAM 20 DISPLAYS A HALF INCH OF PRECIP OVER YNP BETWEEN 06Z AND 12Z TONIGHT. ANOTHER SECONDARY SURFACE BOUNDARY BEHIND THIS FEATURE IS PROGGED TO SLIDE SOUTH ACROSS AREAS EAST OF THE DIVIDE MONDAY MORNING BEHIND THIS SECOND SHORT WAVE. HIGHER DEW POINTS IN THE 40S WILL FILTER SOUTH BEHIND THIS BOUNDARY. THIS WILL SET UP NATRONA AND JOHNSON COUNTIES TO BE THE BEST CANDIDATES FOR LATE DAY T STORMS MONDAY. AN INFLUX OF BOUNDARY LEVEL MOISTURE IS EXPECTED TO INVADE FORM THE EAST LATE MONDAY NIGHT SO KEPT CONVECTIVE ACTIVITY GOING ALL NIGHT IN OUR NORTHEAST ZONES MONDAY NIGHT. YET ANOTHER SHORT WAVE TRACKS ACROSS THE AREA TUESDAY WITH THE BEST CAPES OF 1000J/KG REMAINING OVER JOHNSON CO WHERE THE STRONGEST T STORMS WILL BE. EXPECT LESS ACTIVITY WEDNESDAY WITH THE LACK OF ANY IDENTIFIABLE FEATURE MOVING THROUGH BUT KEPT WIDELY SCATTERED POPS IN JOHNSON COUNTY WHERE 1000 PLUS CAPES WILL REMAIN. HIGH TEMPS SHOULD SOAR INTO THE LOW 90S IN MANY AREAS TUESDAY AND WEDNESDAY WHEN 700MB TEMPS INCREASE. WENT WITH A GFS/NAM BLEND FOR HIGH TEMPS ON THESE DAYS SINCE THE GFS INDICATES 18C AND THE NAM 14C AT 70MB. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY PROGRESSIVE NORTHERN STREAM CONTINUES WEDNESDAY AND THURSDAY NEAR U.S/CANADIAN BORDER BEFORE WEAKENING AND MIGRATING NORTHWARD FRIDAY THROUGH NEXT WEEKEND. THOUGH JET ENERGY WILL REMAIN WELL NORTH OF THE AREA THROUGHOUT THE PERIOD...MEAN FRONTAL/DRYLINE POSITION WILL REMAIN NEAR THE MONTANA/WYOMING BORDER AND ACROSS THE EASTERN BIG HORN BASIN TO NEAR THE NATRONA/CONVERSE COUNTY LINE WEDNESDAY AND THURSDAY REINFORCED BY SHORTWAVE PASSAGES TO THE NORTH BOTH WEDNESDAY AND THURSDAY NIGHTS. THE BEST CHANCES FOR THUNDERSTORMS WILL REMAIN OVER AND ADJACENT TO THE BIG HORN MOUNTAINS WEDNESDAY AND THURSDAY. THURSDAY NIGHT SHORTWAVE WILL BE THE LAST IN A SERIES BEFORE HOT UPPER HIGH OVER THE SOUTHERN ROCKIES EXPANDS NORTHWARD WHILE UPPER RIDGE BUILDS IN FROM EASTERN PACIFIC ACROSS WESTERN U.S. PUSHING THE WESTERLIES WELL NORTH INTO CANADA. THUS...FRIDAY THROUGH SUNDAY WILL BE CHARACTERIZED BY MOSTLY DRY UNSEASONABLY WARM CONDITIONS WITH LIGHT WIND WITH POSSIBLY A FEW AIRMASS THUNDERSTORMS DEVELOPING OVER THE OWL CREEK AND BIG HORN MOUNTAINS DURING THE HEAT OF THE DAY. MODERATE TO SEVERE DROUGHT CONDITIONS ACROSS SOUTHWEST WYOMING ARE EXPECTED TO PERSIST AND EXPAND WITH LITTLE OR NO CHANCE OF SIGNIFICANT PRECIPITATION THROUGH THE REST OF JUNE. FIRE DANGER WILL ALSO BE ON THE INCREASE IN THE SOUTHWEST HALF OF THE STATE WHERE LITTLE RAIN HAS BEEN RECEIVED SINCE THE FIRST WEEK OF JUNE WITH FINER FUELS IN GREENUP EXPECTED TO CURE OUT OVER THE NEXT SEVERAL DAYS. && .AVIATION... A WEAK UPPER LEVEL DISTURBANCE WILL MOVE ACROSS NORTHERN WY THIS EVENING. ADEQUATE LOW AND MID LEVEL MOISTURE AND A SLIGHTLY UNSTABLE AIRMASS ACROSS THE CODY FOOTHILLS...THE NORTHERN BIGHORN BASIN...THE BIGHORN MOUNTAINS...JOHNSON COUNTY AND NATRONA COUNTY WILL ALLOW ISOLATED THUNDERSTORMS TO CONTINUE THROUGH AROUND 02Z AND ISOLATED SHOWER ACTIVITY TO CONTINUE THROUGH AROUND 06Z. INCLUDED A VICINITY THUNDERSTORM AT KCOD AND KCPR EARLY THIS EVENING AND VICINITY SHOWERS THROUGH MIDNIGHT. OTHERWISE...VFR CONDITIONS WILL PREVAIL TONIGHT WITH WINDS BECOMING LIGHT AFTER MIDNIGHT. A COLD FRONT WILL MOVE FROM NORTHEASTERN WYOMING TO THE DIVIDE MONDAY...AND WINDS EAST OF THE DIVIDE WILL SHIFT TO THE NORTH TO NORTHWEST IN THE EARLY AFTERNOON. A STRAY SHOWER OR THUNDERSTORM COULD FORM ACROSS NORTH CENTRAL AND EAST CENTRAL WYOMING IN THE AFTERNOON. WINDS WEST OF THE DIVIDE MONDAY WILL BE WEST AT 10 TO 15 KT WITH GUSTS TO AROUND 25 KT AT KRKS. && .FIRE WEATHER... N EASTBOUND WEAK UPPER LEVEL DISTURBANCE WILL PRODUCE A FEW THUNDERSTORMS MAINLY IN NORTHERN WYOMING THIS EVENING. THESE STORMS WILL HAVE A TENDENCY TO PROPAGATE SOUTH AS COOL FRONT PUSHES SOUTH ACROSS WYOMING THIS EVENING. ANOTHER WEAK UPPER LEVEL DISTURBANCE IN THE FLOW WILL PUSH EAST ACROSS WYOMING AFTER MIDNIGHT TONIGHT WHICH WILL PROLONG THE THUNDERSTORM ACTIVITY ACROSS NORTHERN WYOMING TONIGHT. AS MUCH AS ONE QUARTER OF AN INCH OR PRECIPITATION COULD FALL OVER MANY AREAS OF YELLOWSTONE PARK TONIGHT. ANOTHER SURFACE BOUNDARY WILL PUSH SOUTH BEHIND THIS DISTURBANCE WITH HIGHER DEW POINTS FILTERING BEHIND THIS BOUNDARY. TEMPERATURES SHOULD STILL BE WARMER IN MANY AREAS MONDAY WITH THE LACK OF HIGH AND MID LEVEL CLOUDS IN THE AREA ALLOWING FOR MORE SOLAR INSULATION. MORE LATE DAY THUNDERSTORMS ARE EXPECTED MAINLY IN NORTHERN AND EASTERN ZONES LATE MONDAY. AN INFLUX OF LOW LEVEL MOISTURE FROM THE EAST WILL LIKELY PROLONG SCATTERED THUNDERSTORM ACTIVITY THROUGH MOST OF THE NIGHT MONDAY NIGHT...MAINLY ACROSS THE NORTHERN AND EASTERN ZONES. ANOTHER UPPER LEVEL DISTURBANCE WILL TRACK ACROSS THE AREA TUESDAY FOR MORE LATE DAY THUNDERSTORMS... AGAIN MAINLY ACROSS NORTHERN AND EASTERN ZONES. LATE DAY WIDELY SCATTERED THUNDERSTORMS WILL BE LIMITED TO PORTIONS OF YELLOWSTONE PARK...THE NORTHERN ABSAROKA MOUNTAINS...NATRONA AND JOHNSON COUNTY WEDNESDAY. THE MINIMUM RELATIVE HUMIDITY WILL BE IN THE LOWER TEENS IN SWEETWATER COUNTY MONDAY WITH LOWER TEENS SPREADING NORTH TO THE WIND RIVER BASIN ON TUESDAY AND WEDNESDAY. SOUTHWEST WINDS OF 10 TO 15 MPH WILL BE COMMON WEST OF THE DIVIDE WITH MORE VARIABLE WIND DIRECTION EXPECTED EAST OF THE DIVIDE WITH MORE FREQUENT SURFACE BOUNDARIES MOVING THROUGH THOSE AREAS. && .RIW WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...LIPSON LONG TERM...AEM AVIATION...SMITH FIRE WEATHER...LIPSON
Hazardous weather outlook, Jun 22, 5:00 AM MDT, 19 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 500 AM MDT SUN JUN 22 2008 WYZ001>020-022>030-231100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 500 AM MDT SUN JUN 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE SOUTH ACROSS NORTH AND CENTRAL WYOMING THIS AFTERNOON. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE NORTH OF THIS FRONT THIS AFTERNOON AND EVENING ACROSS NORTHERN YELLOWSTONE NATIONAL PARK...THE NORTH AND EAST BIG HORN BASIN... JOHNSON COUNTY AND NORTHEAST NATRONA COUNTY. ISOLATED SEVERE THUNDERSTORMS IN THESE AREAS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS OVER 60 MPH. ISOLATED HIGH-BASED THUNDERSTORMS FURTHER SOUTH OVER CENTRAL AND SOUTHERN WYOMING WILL BE WEAKER BUT CAPABLE OF PRODUCING STRONG WIND GUSTS OVER 50 MPH ALONG WITH OCCASIONAL CLOUD TO GROUND LIGHTNING. PEOPLE PLANNING OUTDOOR ACTIVITIES THIS AFTERNOON AND EVENING SHOULD BE PREPARED SEEK NEARBY SHELTER AS THESE STORMS DEVELOP. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE POSSIBILITY OF AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE ACROSS MAINLY NORTH AND EAST CENTRAL WYOMING MONDAY THROUGH THURSDAY. ISOLATED SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WIND WILL BE POSSIBLE OVER JOHNSON COUNTY AND EASTERN NATRONA COUNTY MONDAY AFTERNOON AND EVENING. SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL SIZES...ALONG WITH ANY WINDS OF 40 MPH OR GREATER THIS AFTERNOON AND EVENING. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jun 22, 8:20 PM MDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 820 PM MDT SUN JUN 22 2008 WYZ003-004-230330- CODY FOOTHILLS-NORTH BIG HORN BASIN- 820 PM MDT SUN JUN 22 2008 GUSTY NORTH WIND OF 30 TO 40 MPH WILL MOVE SOUTH ACROSS THE NORTHERN BIG HORN BASIN THROUGH 930 PM MDT. THE GUSTY WIND IS OUTFLOW FROM A LARGE THUNDERSTORM OVER SOUTHERN MONTANA. WEAK SHOWERS MOVING NORTHEAST ACROSS THE BIG HORN BASIN MAY STRENGTHEN AS THEY ENCOUNTER THE OUTFLOW BOUNDARY. THIS COULD SPARK NEW THUNDERSTORM DEVELOPMENT IN PARK AND BIG HORN COUNTIES. THE GUSTY NORTH WIND MAY PROGRESS AS FAR SOUTH AS A LINE FROM CODY TO GREYBULL ALONG U.S. HIGHWAY 16 20. IMPACTED LOCATIONS INCLUDE POWELL...FRANNIE... LOVELL...COWLEY...BYRON...GARLAND...GREYBULL AND EMBLEM.
Special weather statement, Jun 22, 10:36 PM MDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1036 PM MDT SUN JUN 22 2008 WYZ007-017-230530- OWL CREEK AND BRIDGER MOUNTAINS-WIND RIVER BASIN- 1036 PM MDT SUN JUN 22 2008 BRIEF HEAVY RAIN SHOWERS AND ISOLATED THUNDERSTORMS HAVE DEVELOPED ALONG AND JUST SOUTH OF THE BRIDGER AND OWL CREEK MOUNTAINS. THESE SHOWERS AND STORMS WILL MOVE EAST AT 25 TO 30 MPH. LOCATIONS TO BE IMPACTED WILL BE EAST OF HIGHWAY 789 AND BOYSEN STATE PARK..AND NORTH OF A LINE FROM BONNEVILLE TO LYSITE. THE SHOWERS AND STORMS WILL CONTINUE THROUGH 1130 PM. GUSTY WIND OF 30 TO 40 MPH...BRIEF HEAVY RAIN...OCCASIONAL CLOUD-TO-GROUND LIGHTNING...AND PEA SIZED HAIL ARE ALL POSSIBLE WITH THESE SHOWERS AND STORMS.
Special weather statement, Jun 22, 11:31 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1131 PM MDT SUN JUN 22 2008 WYZ023-230615- STAR VALLEY- 1131 PM MDT SUN JUN 22 2008 BRIEF HEAVY RAIN SHOWERS AND ISOLATED THUNDERSTORMS WILL TRACK EAST AT 25 TO 30 MPH ACROSS THE STAR VALLEY THROUGH 1215 AM MDT. IMPACTED LOCATIONS WILL BE THOSE TOWNS ALONG U.S. HIGHWAY 89 BETWEEN ALPINE AND AFTON. THE STRONGEST STORMS ARE EXPECTED TO AFFECT THAYNE... ETNA...FREEDOM...AUBURN...AND GROVER. GUSTY WIND OF 25 TO 35 MPH... BRIEF HEAVY RAIN... AND OCCASIONAL CLOUD-TO-GROUND LIGHTNING WILL ALL LIKELY OCCUR WITH THESE SHOWERS AND STORMS.
Special weather statement, Jun 22, 11:40 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1140 PM MDT SUN JUN 22 2008 WYZ007>009-011-230645- BIGHORN MOUNTAINS SOUTHEAST-BIGHORN MOUNTAINS WEST- OWL CREEK AND BRIDGER MOUNTAINS-SOUTHEAST JOHNSON COUNTY- 1140 PM MDT SUN JUN 22 2008 SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE EAST-NORTHEAST AT 25 TO 30 MPH AND IMPACT THE SOUTHERN BIGHORN MOUNTAINS AND ADJACENT AREAS THROUGH 1245 AM MDT. THE STORMS WILL AFFECT THE NOWOOD VALLEY SOUTH OF BIG TRAILS...COTTONWOOD PASS...BARNUM...MAYOWORTH...AND THE HOLE IN THE WALL. GUSTY WIND OF 30 TO 40 MPH...BRIEF HEAVY RAIN...PEA SIZED HAIL...AND OCCASIONAL CLOUD-TO-GROUND LIGHTNING ARE ALL POSSIBLE WITH THESE SHOWERS AND STORMS.
Special weather statement, Jun 23, 12:32 AM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1232 AM MDT MON JUN 23 2008
WYZ011-020-230730-
NATRONA COUNTY LOWER ELEVATIONS-SOUTHEAST JOHNSON COUNTY-
1232 AM MDT MON JUN 23 2008
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON AND NATRONA COUNTIES...
AT 1223 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TEAPOT ROCK...OR 25 MILES NORTH OF
EVANSVILLE...MOVING EAST AT 19 MPH.
PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM.
RESIDENTS IN NORTHEASTERN NATRONA AND SOUTHEASTERN JOHNSON
COUNTIES...INCLUDING THE LOCATIONS OF TEAPOT ROCK AND STATE HWY 259
MILE MARKER 20...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
STROMS ARE CONTINUING TO FORM AND MOVE INTO THIS AREA. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4348 10607 4347 10606 4341 10607 4340 10606
4317 10607 4314 10638 4340 10663 4362 10612
4349 10603
TIME...MOT...LOC 0632Z 257DEG 16KT 4325 10628
BERCSpecial weather statement, Jun 23, 12:38 AM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1238 AM MDT MON JUN 23 2008 WYZ008>011-230745- BIGHORN MOUNTAINS SOUTHEAST-BIGHORN MOUNTAINS WEST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- 1238 AM MDT MON JUN 23 2008 SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE EAST-NORTHEAST AT 25 TO 30 MPH AND IMPACT THE SOUTHERN BIGHORN MOUNTAINS AND ADJACENT AREAS THROUGH 145 AM MDT. THE STORMS WILL AFFECT KAYCEE... COTTONWOOD PASS...BARNUM...MAYOWORTH...SUSSEX...AND THE HOLE IN THE WALL. GUSTY WIND OF 30 TO 40 MPH...BRIEF HEAVY RAIN...PEA SIZED HAIL...AND OCCASIONAL CLOUD-TO-GROUND LIGHTNING ARE ALL POSSIBLE WITH THESE SHOWERS AND STORMS. BERC
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 12:32 AM MDT | Special Weather Statement | RIW | 58 min | |
| Jun 23, 2:01 AM MDT | Special Weather Statement | RIW | Lincoln | 59 min |
| Jun 23, 1:20 PM MDT | Special Weather Statement | RIW | Hot Springs | 55 min |
| Jun 23, 1:25 PM MDT | Special Weather Statement | RIW | Natrona | 65 min |
| Jun 23, 2:00 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Hot Springs | 30 min |
| Jun 23, 2:26 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Hot Springs | 34 min |
| Jun 23, 2:34 PM MDT | Special Weather Statement | RIW | Natrona | 26 min |
| Jun 23, 3:09 PM MDT | Special Weather Statement | RIW | Hot Springs | 66 min |
| Jun 23, 3:20 PM MDT | Special Weather Statement | RIW | 40 min | |
| Jun 23, 4:01 PM MDT | Special Weather Statement | RIW | Big Horn | 59 min |
| Jun 23, 4:25 PM MDT | Special Weather Statement | RIW | 50 min | |
| Jun 23, 4:52 PM MDT | Special Weather Statement | RIW | Natrona | 53 min |
| Jun 23, 4:57 PM MDT | Special Weather Statement | RIW | Johnson | 63 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.